Ive been taking exforge 5/160 for about 2 years now and 2weeks earlier started experiencing some side effects like dizinees tiredness. Tingling In hands and others and bp I stilk high now so should I stop it? My doc is concerned and denies that xforge can be the prob
No you should not stop it. I'm with your dr on this one, unless your dose has been increased there isn't a reason you'd start getting side effects now. If you were taking a generic med, I'd wonder if the manufacturer was changed, but a brand name med would stay stable. Maybe contact the manufacturer and ask if there has been any change made to them recently. Your dr needs to figure it out, rather then let you with high bp and side effects.
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2010 • 3 answers
Can Exforge be taken together with Micardis seeing that both are Angiotensin II Receptor Antagonists
Updated 19 Oct 2010 • 1 answer
Updated 28 Feb 2012 • 1 answer
Updated 30 Jun 2018 • 3 answers
Updated 30 Sep 2013 • 1 answer